# SDR GLBA2013040800228

- Difficulty date: April 9, 2013
- Submitted: April 9, 2013
- Operation: Air carrier
- Aircraft: N257GL
- Make and model: Beech 1900D
- Aircraft serial: UE257
- Aircraft time: 34,086 hours, 41,369 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE AIRSTAIR DOOR INTERNAL LOCK CABLE IS BROKEN AND THE DOOR WON'T OPEN.  OPEN
